# SDR SWAA102703

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 48,381 hours, 39,903 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: 05131R8650
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE OF L1 WINDOW SHATTERED AT 33,000 ARCED BEFORE SHATTERED.  REMOVED AND REPLACED L1 WINDOW AND CONTROLLER PER MM.
